Advanced Search
Current and Breaking News for Professionals, Consumers and Media



Click here to learn how to advertise on this site and for ad rates.

Consumer Issues Author: Staff Editor Last Updated: Jun 25, 2014 - 2:18:04 PM



Certain Topical Acne Products Can Cause Dangerous Side Effects

By Staff Editor
Jun 25, 2014 - 2:13:34 PM



Email Newsletter icon, E-mail Newsletter icon, Email List icon, E-mail List icon Sign up for our Ezine
For Email Marketing you can trust


Email this article
 Printer friendly page

(HealthNewsDigest.com) - FDA is warning that rare but serious and potentially life-threatening hypersensitivity reactions can happen when consumers use certain topical acne products.

Read this Consumer Update to learn which products are involved and how you can prevent serious problems from occurring.

FDA Consumer Updates may be posted and published elsewhere without permission. Please credit "FDA Consumer Health Information" as the source. FDA values feedback on its consumer health information. Send questions, comments or story ideas to: [email protected].

###

For rates and information on advertising, call Mike McCurdy at 877-634-9180. Or email at [email protected]  We have over 7,000 journalists as subscribers.



Top of Page

HealthNewsDigest.com

Consumer Issues
Latest Headlines


+ New AARP Report: Brand Name Drug Prices Increasing Dramatically
+ Could Hydrogen Vehicles Take Over as the 'green' Car of Choice?
+ House Fly Sex May Reveal One Key to Controlling Them
+ Faster at the Pharmacy
+ Tips On Pleasing Coffee And Tea Lovers
+ Thanksgiving Day: Nov. 27, 2014
+ Red-Hot Black Friday Tips
+ The Healthcare Handbook Helps Patients Stay Safe
+ Why More Health Plans are Good for Consumers
+ How To Spot A Phishing Scam And Avoid Getting Hooked



Contact Us | Job Listings | Help | Site Map | About Us
Advertising Information | HND Press Release | Submit Information | Disclaimer

Site hosted by Sanchez Productions